Keleti, Tamás and Matolcsi, Máté and de Oliveira Filho, F. M. and Ruzsa, Z. Imre (2016) Better Bounds for Planar Sets Avoiding Unit Distances. DISCRETE AND COMPUTATIONAL GEOMETRY, 55 (3). pp. 642-661. ISSN 0179-5376
![]() |
Text
art3A10.10072Fs00454_015_9751_5_u.pdf Restricted to Registered users only Download (508kB) |
|
|
Text
1501.00168.pdf Download (411kB) | Preview |
Official URL: http://dx.doi.org/10.1007/s00454-015-9751-5
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Linear programming; Harmonic analysis; Distance-avoiding sets; Chromatic number of Euclidean space |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 04 Jan 2017 09:15 |
Last Modified: | 04 Jan 2017 09:15 |
URI: | http://real.mtak.hu/id/eprint/44372 |
Actions (login required)
![]() |
Edit Item |